# SDR DALA2018012400425

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 114,658 hours, 21,082 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CAPTAIN USED UP ELECTRIC BUTTON FOR HIS SEAT. THERE WAS A SPARK AND THE ELECTRIC USE OF THE SEAT FAILED FOR ALL AXISES. FOUND CAP SEAT CB STILL IN AT PNL P6-H15. CHECKED SEAT, FOUND ONE HARNESS CABLE PINCHED IN MECHANISM. NO DAMAGE NOTED TO SEAT STRUCTURE. MANUAL ADJUSTMENT STILL OK. C/W EAR 565163-14.
